# SDR SWAA096794

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 60,857 hours, 59,646 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65C29255
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING UPPER SPAR CHORD CRACKED.  REPAIRED CHORD PER ER.
